# SDR UALA2013052803715

- Difficulty date: May 25, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 92,020 hours, 11,038 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272U1200459
- Condition: Leaking
- Location: Pylon 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK NOTICED DURING WALKROUND COMING FROM SAILBOAT AREA ON PYLON 1.  INVESTIGATION REVEALED A CHAFED RETURN LINE AT A CLAMP. PIPE ASSY INSTALLED AND LEAK CHECK CARRIED OUT, NO LEAKS.
